# SDR USAA2010110992565

- Difficulty date: October 5, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D533711120000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR41 TO FR47, Y1292.  REPLACED SEAT TRACK BETWEEN FR41 TO FR47, Y1292 IAW A320 SRM 51-72-11, AIRBUS DRAWING D53371112 & EA 133119.
